# SDR IPXA2021050569045

- Difficulty date: April 26, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: UP74021
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING I/B FLAP VANE LOWER SURFACE IS DE-LAMINATED IN 2 AREAS.REMOVED AND REPLACED DE-LAMINATED LT WING I/B FLAP VANE IAW AMM 27-50-22. (MINOR)
